# SDR RAIA201104120001

- Difficulty date: April 12, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,730 hours, 22,489 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW GOT AN INDICATION OF A BLEED LEAK NR 2 SYSTEM.  AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 2 FAN AIR VALVE THERMOSTAT.  SYSTEM OPS CHECKED GOOD.
